The optimal control problem under constraints on the phase coordinates
Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 807-814
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_5_a2,
author = {G. M. Begalishvili},
title = {The optimal control problem under constraints on the phase coordinates},
journal = {Differencialʹnye uravneni\^a},
pages = {807--814},
year = {1973},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_5_a2/}
}
G. M. Begalishvili. The optimal control problem under constraints on the phase coordinates. Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 807-814. http://geodesic.mathdoc.fr/item/DE_1973_9_5_a2/